# SDR SWIA201125921

- Difficulty date: February 3, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 38,444 hours, 52,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SHOWS SIGNS OF CORROSION TO THE RIGHT OF THE APU BLEED DUCT AT FRAME 38.  (C-CHECK)  REPAIRED PER EMBRAER TECHNICAL DISPOSITION AND SRM.
